We investigate the stability of radial symmetry for the overdetermined Serrin problem in a planar convex set. More precisely, we prove that, whenever we properly perturb both the boundary conditions and the data, then a convex solution is “close” to a suitable paraboloid and the domain is “close” to a ball with respect to the Hausdorff metric.

A note on the Serrin Problem in the plane / B. Brandolini; C. Nitsch; P. Salani; C. Trombetti. - In: LE MATEMATICHE. - ISSN 0373-3505. - STAMPA. - 63(2008), pp. 83-92.

A note on the Serrin Problem in the plane

SALANI, PAOLO;
2008

Abstract

We investigate the stability of radial symmetry for the overdetermined Serrin problem in a planar convex set. More precisely, we prove that, whenever we properly perturb both the boundary conditions and the data, then a convex solution is “close” to a suitable paraboloid and the domain is “close” to a ball with respect to the Hausdorff metric.
63
83
92
B. Brandolini; C. Nitsch; P. Salani; C. Trombetti
File in questo prodotto:
File Dimensione Formato  
BNST4.pdf

Accesso chiuso

Tipologia: Versione finale referata (Postprint, Accepted manuscript)
Licenza: DRM non definito
Dimensione 105.04 kB
Formato Adobe PDF
105.04 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in FLORE sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2158/371270
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact